# SDR USAA2012022300007

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 36,580 hours, 16,143 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator
- Component part number: D55280001005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, AREA OF WATER INGRESS ON RIGHT ELEVATOR UPPER SKIN APPROX 6.25 INCHES FORWARD OF TRAILING EDGE & 37 INCHES FROM OUTBOARD END.  REPLACED RIGHT ELEVATOR ASSEMBLY IAW AMM 27-34-41-400-001.
